# SDR CALA2013091600663

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C80678180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B757-53-3-0526 CORROSION ON AFT CARGO DOOR LOWER SILL ATTACH BRACKET BS 1403 RBL 25.  NO LIMITS AVAILABLE FOR CORROSION AT AFT CARGO DOOR LOWER SILL ATTACH BRACKET BS1403 RBL25.  R & R  AFT CARGO DOOR LOWER SILL ATTACH BRACKET BS1403 RBL25 IAW B757-200 SRM 51-40-02 PAR 7 FIG 12 51-40-02 PAR 4 FIG 1.
